# SDR USAA960261

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Part time: 72,891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK INSPECTION, FOUND .125 INCH CRACK IN SKIN COMING FROM RIVET AT LOWER AFT CORNER OF MED STAIR DOOR OPENING STATION 200.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 57A.  (M)
